# SDR A6WA200640126

- Difficulty date: March 31, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 7,873 hours, 6,996 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200304024
- Condition: Smoke
- Location: Lt Acm
- Part time: 4,803 hours, 4,369 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT AND CABIN ON GROUND AT GATE.  REMOVED AND REPLACED LT AIR CYCLE MACHINE, OPS CHECK GOOD IAW AMM, THIS CLEARS MEL, PLACARD REMOVED.  (K)
